# SDR UPS00832221

- Difficulty date: April 3, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N709UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45914
- Aircraft time: 75,262 hours, 49,358 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Part number: 576989113
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C1,  LT WING LE,   LOWER DOUBLER CRACKED OUTBOARD OF XOLDI 6.225.     REMOVED,  FABRICATED,  AND REPLACED DOUBLER I.A.W. DWG. 5769891,  AND SRM. 51-1-20D
